# SDR 06FDEA03528

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CAP AFT FLANGE FOUND WITH CORROSION AT STA XORS 1045.  REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I. REPAIR CARRIED OUT ON EXCEEDED LIMIT AREA AS PER FEDEX E.A. 1-5710-104798
